Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Closedness of coboundary modules of analytic sheaves


Authors: Yum-tong Siu and Günther Trautmann
Journal: Trans. Amer. Math. Soc. 152 (1970), 649-658
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0273068-9
MathSciNet review: 0273068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ A$ is a subvariety of a complex space $ X$ and $ \mathcal{J}$ is a coherent analytic sheaf on $ X$. It is shown that, if the analytic sheaf $ \mathcal{H}_{A}^{\nu}(\mathcal{J})$ of local cohomology is coherent for $ 0 \leqq \nu \leqq q$, then for $ 0 \leqq \nu \leqq q$ the local cohomology group $ \mathcal{H}_{A}^{\nu}(X, \mathcal{J})$ with its natural topology is Hausdorff and hence is a Fréchet space.


References [Enhancements On Off] (What's this?)

  • [1] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulrāume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. No. 5 (1960. MR 22 #12544. MR 0121814 (22:12544)
  • [2] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1960. MR 31 34927. MR 0180696 (31:4927)
  • [3] G. Scheja, Riemannsche Hebbarkeitssātze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 26 #6437. MR 0148941 (26:6437)
  • [4] -, Fortsetzungssätze der komplex-analytischen Cohomolgie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94, MR 31 #738. MR 0176466 (31:738)
  • [5] Y.-T. Siu, Analytic sheaves of local cohomology, Bull. Amer. Math. Soc. 75 (1969), 1011-1012. MR 0271398 (42:6281)
  • [6] -, Analytic sheaves of local cohomology, Trans. Amer. Math. Soc. 148 (1970, 347-366. MR 0257403 (41:2054)
  • [7] G. Trautmann, Abgeschlossenheit von Corandmoduln und Fortsetzbarkeit kohärenter analytischer Garben, Invent. Math. 5 (1968), 216-230. MR 37 #4289. MR 0228710 (37:4289)
  • [8] -, Cohérence des faisceaux analytiques de la cohomologie locale, c.R. Acad. Sci. Paris 267 (1968), 694-695. MR 0244519 (39:5833)
  • [9] -, Ein Endlichkeitssatz in der analytischen Geometrie, Invent. Math. 8 (1969), 143-174. MR 0251251 (40:4482)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0273068-9
Keywords: Coherent analytic sheaves, local cohomology, coboundary modules, Fréchet spaces
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society